# SDR SWAA2021042859608

- Difficulty date: March 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BETWEEN BS312 AND BS328; RBL31.5 AT PASSENGER CABIN (1 EA) / REPLACED FLOOR STRUCTURE WEB LOC. BTW BS312 AND BS328;RBL 31-5 AT PASSENGER CABIN I.A.W B737- 700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV.-P/N 14145410V140
